# SDR SWIA2025110600718

- Difficulty date: July 18, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R LOCATED 5.5" FWD FS 349.0 HAS CORROSION.   REMOVED AND REPLACED NEW STGR 22R , BRACKET, & JOINT SPLICE,  AT FWD BETWEEN BS 280 TO 349 IAW SRM 51-42-06-001-001-A01.  ITEMS REMOVED, REPLACED WITH NEW  COMPLIED WITH STRUCTRAL REPAIR TASK CARD 51-900-1002-SKY.
